# SDR UPS01234894

- Difficulty date: January 24, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIVET POPPED AND EVIDENCE OF CORROSION ON WING CENTER SECTION REAR SPAR LWR CHORD BS 870.  REPAIR CARRIED OUT IAW SRM 51-30-02 & SRM 51-20-4 AND DRAWING 65C215 66.
